# SDR AALA202403258043

- Difficulty date: March 19, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 23,291 hours, 9,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SIDE OF FUSELAGE SKIN HAS SMALL AREA OF CORROSION AT AFT LAVATORY VENT AREA, LOCATED AT BS 917 BELOW STRINGER 22L. REMOVED CORROSION AND TREATED PRIMED AND APPLIED TOPCOAT ONTO AREA. PER SRM 51-10-02-0G, SRM 53-00-01-1A-5, SRM 51-20-01-0G, AMM 51-21-73.
